# SDR CALA9900176

- Difficulty date: February 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17104
- Make and model: Boeing 757224
- Aircraft serial: 27294
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: 114N210811
- Condition: Delaminated
- Location: Ws 320
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND LT WING FIXED L/E PANEL OUTBOARD OF PYLON AT WS 320 DELAMINATED.  THE FIXED L/E PANEL WAS REMOVED AND REPAIRED IAW SRM 51-70-08.  THE PANEL WAS RE-FIT IAW STANDARD PRACTICES.
